# SDR AALA202508157362

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 34,709 hours, 11,663 cycles
- System (JASC): 5270 · Door Warning System
- Part: Track
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L NOT INDICATING ARMED. MAINTENANCE CLEANED / LUBED TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-70-00 WITH NO FAULTS NOTED.
